# SDR Q2S2008F00000

- Difficulty date: June 8, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Aircraft time: 130,797 hours, 24,147 cycles
- Engine time: 17,960 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

IN FLIGHT ON CLIMBOUT, NR 4 ENGINE FIRE WARNING LIGHT ILLUMINATED, ACCOMPLISHED AIRCRAFT OPERATING MANUAL (AOM) (SAI OP-523) PROCEDURES.  FIRE INDICATIONS WENT OUT WHEN ENGINE SHUTDOWN.  NO FIRE BOTTLES BLOWN. NR 4 ENGINE CENTER LOWER ACCESS DOOR FOUND OPEN AFTER LANDING.  POST FLIGHT: CLOSED AND SECURED NR 4 ENGINE LOWER ACCESS DOOR IAW AMM 78-30-01.   ACCOMPLISHED HIGH POWER ENGINE RUNS ON NR 4 ENGINE AND FOUND TO BE WITHIN ALL PARAMETERS OF OTHER ENGINES WITH EXCEPTION OF NR 4 THRUST LEVER 3/4 BEHIND NR 1, 2, AND 3.  IAW AOM, VOL 1, LIMITATIONS OKAY FOR CONTINUED SERVICE.  AS PRECAUTION, LOCKED OUT NR 4 ENGINE HIGH STAGE VALVE IAW AMM 36-11-17.  TRANSFERRED TO DI NR 16258 IAW DDPG, MEL 36-1 (2). PLACARD INSTALLED. (K)
